# SDR DALA2018052403542

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 35,583 hours, 18,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DOOR L2 ON EXTERNAL SKIN BTW BEAM2 AND BEAM3 AND XP 606 TO XP 820 IN PASSENGER CABIN, REPAIR ON L2 DOOR EXTERNAL SKIN BTW BEAM 2 AND BEAM 3 AND XP606 TO XP820 AS PER SRM 52-10-00-300-006.
